MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-600HL; ENDOSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-600HL; ENDOSCOPE AND ACCESSORIES
Model Number EC-760R-V/L
Medical Device Problem Codes Blocked Connection (2888); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On december 5th, 2023, fujifilm healthcare americas corporation was informed of an event involving ec-760r-v/l.It was reported that there is a clog in the distal co2 channel.Co2 is not coming out and was unable to be used during patient care.Room air was used instead.The case took longer while attempting to troubleshoot, and care deviated from the normal protocol.The patient remained safe and the procedure was completed.There was no patient harm or injury.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
FUJIFILM ENDOSCOPE MODEL EC-600HL
Common Device Name
ENDOSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key18443760
Report Number1000513161-2024-00001
Device Sequence Number8173712
Product Code FDF
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)210801
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/05/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown